# SDR SIMA200717502

- Difficulty date: June 20, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 9,828 hours, 8,055 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 7014700626
- Part serial: 04017194
- Condition: Failed
- Location: Zone 100
- Part time: 6,581 hours, 5,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AIR SPEED AND SPS ADVANCE WARNING MESSAGES WITH BURNT SMELL IN THE FLIGHT DECK, RETURNED TO DFW.  REMOVED AND REPLACED NUMBER TWO AIR DATA COMPUTER AND ISIS IAW EMB AMM 34-01-01.  OPERATIONAL CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.
